Alert archive / Oklahoma / Freeze Warnings in 2006
Freeze Warning 2, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Nov 1, 2006, 3:45 AM CST for 12 counties in Oklahoma. It took effect at Nov 1, 2006, 9:00 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2006, 3:45 AM CST (09:45 UTC)
- In effect from
- Nov 1, 2006, 9:00 PM CST
- Expired
- Nov 2, 2006, 9:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Tulsa, OK
Counties Adair County, OK, Cherokee County, OK, Creek County, OK, Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 67 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.8 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1858 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KTSA 010945 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 345 AM CST WED NOV 1 2006 ARZ019-020-029-OKZ060-064>072-011800- /O.NEW.KTSA.FZ.W.0002.061102T0300Z-061102T1500Z/ CRAWFORD-FRANKLIN-SEBASTIAN-TULSA-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...TULSA...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW 345 AM CST WED NOV 1 2006 ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST THURSDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN...SEBASTIAN. IN OKLAHOMA... TULSA...CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE... ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH. HIGH PRESSURE...CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING TONIGHT IN THE WARNING AREA. MANY LOCATIONS WILL EXPERIENCE 3 TO 5 HOURS OF SUB-FREEZING TEMPERATURES. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$ OKZ073>076-011800- /O.NEW.KTSA.FZ.A.0003.061102T0300Z-061102T1500Z/ PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...MCALESTER...STIGLER...WILBURTON... POTEAU 345 AM CST WED NOV 1 2006 ...FREEZE WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH... WHICH IS IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PITTSBURG...HASKELL...LATIMER...LE FLORE. HIGH PRESSURE...CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL TO NEAR FREEZING IN THE WATCH AREA. TEMPERATURES COULD FALL TO BELOW FREEZING...ESPECIALLY IN VALLEY LOCATIONS. THERE IS THE POSSIBILITY THAT THE WATCH WILL BE UPGRADED TO A WARNING...SO PERSONS IN THE WATCH AREA SHOULD STAY TUNED TO THE LATEST FORECASTS. A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION. $$
4 follow-up statements
000 WWUS74 KTSA 011647 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 1047 AM CST WED NOV 1 2006 ARZ019-020-029-OKZ060-064>072-020100- /O.CON.KTSA.FZ.W.0002.061102T0300Z-061102T1500Z/ CRAWFORD-FRANKLIN-SEBASTIAN-TULSA-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...TULSA...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW 1047 AM CST WED NOV 1 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST THURSDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN...SEBASTIAN. IN OKLAHOMA... TULSA...CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE... ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH. HIGH PRESSURE...CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING TONIGHT IN THE WARNING AREA. MANY LOCATIONS WILL EXPERIENCE 3 TO 5 HOURS OF SUB-FREEZING TEMPERATURES. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$ OKZ073>076-020100- /O.CON.KTSA.FZ.A.0003.061102T0300Z-061102T1500Z/ PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...MCALESTER...STIGLER...WILBURTON... POTEAU 1047 AM CST WED NOV 1 2006 ...FREEZE WATCH REMAINS IN EFFECT FROM 9 PM CST THIS EVENING THROUGH THURSDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM 9 PM CST THIS EVENING THROUGH THURSDAY MORNING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PITTSBURG...HASKELL...LATIMER...LE FLORE. HIGH PRESSURE...CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL TO NEAR FREEZING IN THE WATCH AREA. TEMPERATURES COULD FALL TO BELOW FREEZING...ESPECIALLY IN VALLEY LOCATIONS. THERE IS THE POSSIBILITY THAT THE WATCH WILL BE UPGRADED TO A WARNING...SO PERSONS IN THE WATCH AREA SHOULD STAY TUNED TO THE LATEST FORECASTS. A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION. $$
000 WWUS74 KTSA 012138 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 338 PM CST WED NOV 1 2006 OKZ073>076-020545- /O.UPG.KTSA.FZ.A.0003.061102T0300Z-061102T1500Z/ /O.EXA.KTSA.FZ.W.0002.061102T0300Z-061102T1500Z/ PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...MCALESTER...STIGLER...WILBURTON... POTEAU 338 PM CST WED NOV 1 2006 ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST THURSDAY FOR THE FOLLOWING COUNTIES... PITTSBURG...HASKELL...LATIMER AND LE FLORE. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SOME PLANTS. $$ ARZ019-020-029-OKZ060-064>072-020545- /O.CON.KTSA.FZ.W.0002.061102T0300Z-061102T1500Z/ CRAWFORD-FRANKLIN-SEBASTIAN-TULSA-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...TULSA...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW 338 PM CST WED NOV 1 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST THURSDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN...SEBASTIAN. IN OKLAHOMA... TULSA...CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE... ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH. HIGH PRESSURE...CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING TONIGHT OVER MOST OF NORTHEAST OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS. MANY LOCATIONS WILL EXPERIENCE 3 TO 5 HOURS OF SUB-FREEZING TEMPERATURES. NOTE...THE FREEZE WARNING AREA DOES NOT INCLUDE OSAGE PAWNEE WASHINGTON ROGERS NOWATA CRAIG MAYES OTTAWA AND DELAWARE COUNTIES IN NORTHEAST OKLAHOMA...OR BENTON CARROLL MADISON WASHINGTON AND MADISON COUNTIES IN NORTHWEST ARKANSAS. ALTHOUGH THOSE COUNTIES WILL EXPERIENCE SUB FREEZING TEMPERATURES TONIGHT...THOSE AREAS ALREADY RECEIVED A HARD FREEZE OCTOBER 22ND AND 23RD. $$
000 WWUS74 KTSA 020300 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 900 PM CST WED NOV 1 2006 OKZ073>076-021000- /O.UPG.KTSA.FZ.A.0003.061102T0300Z-061102T1500Z/ /O.EXA.KTSA.FZ.W.0002.061102T0300Z-061102T1500Z/ PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...MCALESTER...STIGLER...WILBURTON... POTEAU 338 PM CST WED NOV 1 2006 ...FREEZE WARNING IN EFFECT UNTIL 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 9 AM CST THURSDAY FOR THE FOLLOWING COUNTIES... PITTSBURG...HASKELL...LATIMER AND LE FLORE. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SOME PLANTS. $$ ARZ019-020-029-OKZ060-064>072-021000- /O.CON.KTSA.FZ.W.0002.061102T0300Z-061102T1500Z/ CRAWFORD-FRANKLIN-SEBASTIAN-TULSA-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...TULSA...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW 900 PM CST WED NOV 1 2006 ...FREEZE WARNING IN EFFECT UNTIL 9 AM CST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN...SEBASTIAN. IN OKLAHOMA... TULSA...CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE... ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH. HIGH PRESSURE...CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING TONIGHT OVER MOST OF NORTHEAST OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS. MANY LOCATIONS WILL EXPERIENCE 3 TO 5 HOURS OF SUB-FREEZING TEMPERATURES. NOTE...THE FREEZE WARNING AREA DOES NOT INCLUDE OSAGE PAWNEE WASHINGTON ROGERS NOWATA CRAIG MAYES OTTAWA AND DELAWARE COUNTIES IN NORTHEAST OKLAHOMA...OR BENTON CARROLL MADISON WASHINGTON AND MADISON COUNTIES IN NORTHWEST ARKANSAS. ALTHOUGH THOSE COUNTIES WILL EXPERIENCE SUB FREEZING TEMPERATURES TONIGHT...THOSE AREAS ALREADY RECEIVED A HARD FREEZE OCTOBER 22ND AND 23RD. $$
000 WWUS74 KTSA 020947 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 347 AM CST THU NOV 2 2006 OKZ049-053-021800- /O.NEW.KTSA.FZ.W.0003.061103T0600Z-061103T1500Z/ PUSHMATAHA-CHOCTAW- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO 347 AM CST THU NOV 2 2006 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PUSHMATAHA...CHOCTAW. CLEAR SKIES AND LIGHT WINDS UNDER HIGH PRESSURE ALOFT WILL ALLOW FOR TEMPERATURES TO FALL BELOW FREEZING BY FRIDAY MORNING OVER PARTS OF SOUTHEAST OKLAHOMA. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$ ARZ019-020-029-OKZ060-064>076-021500- /O.CON.KTSA.FZ.W.0002.000000T0000Z-061102T1500Z/ CRAWFORD-FRANKLIN-SEBASTIAN-TULSA-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...TULSA...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 347 AM CST THU NOV 2 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN...SEBASTIAN. IN OKLAHOMA... TULSA...CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE... ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL... LATIMER...LE FLORE. TEMPERATURES HAVE FALLEN OFF TO WELL BELOW FREEZING FOR MUCH OF THE WARNING AREA. THESE READINGS WILL RISE ABOVE FREEZING BY 9 AM. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Nov 1, 3:17 AM CST, 28 minutes earlier.
Area forecast discussion, Nov 1, 3:17 AM CST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
317 AM CST WED NOV 1 2006
.DISCUSSION...
YESTERDAYS 00Z NAM RUN DID AN OUTSTANDING JOB DEPICTING THE 2-3KFT
CLOUD DECK CURRENTLY ACROSS THE FORECAST AREA. EXPECT BROKEN CLOUDS
TO GRADUALLY CLEAR THIS AFTERNOON AS 850MB FRONT FINALLY PUSHES S OF
THE REGION. HIGHS SHOULD ONLY WARM INTO THE 50S...POSSIBLY CLOSE TO
60 NEAR THE RED RIVER.
EXCELLENT RADIATIONAL COOLING CONDITIONS WILL SET UP TONIGHT AS
CENTER OF SURFACE HIGH SETTLES ACROSS OK. HAVE OPTED TO GO WITH A
FREEZE WARNING FOR PARTS OF ECNTRL OK INTO WRN AR. TEMPERATURES
ACROSS SE OK ARE A LITTLE MORE IN QUESTION...SO WILL ISSUE A FREEZE
WATCH FOR NOW AND LET DAY SHIFT TAKE ANOTHER LOOK.
SHOULD HAVE NEARLY FULL SUN ON THURSDAY...BUT LOW-LEVEL TEMPS ARE
FORECAST TO BE COLDER THAN TODAY...SO HIGHS WILL ONCE AGAIN STRUGGLE
TO WARM BEYOND THE 50S.
SURFACE RIDGE WILL FINALLY SHIFT E OF THE AREA BY FRIDAY...WITH
STRONG RETURN FLOW DEVELOPING ACROSS THE SRN PLAINS. MOISTURE RETURN
COMBINED WITH A SUBTLE UPPER WAVE COULD BRING A FEW SHOWERS AND
THUNDERSTORMS AS EARLY AS SATURDAY.
00Z GFS DROPS NEXT UPPER SYSTEM INTO THE SRN ROCKIES BY
MONDAY...THEN CUTS OFF THE UPPER LOW ACROSS SRN NM/FAR W TX THROUGH
MID-WEEK. 00Z ECMWF IS TOO FAR OFF THIS SOLUTION...ALBEIT MUCH
WEAKER WITH THE UPPER SYSTEM. HAVE INCREASED CLOUD COVER SOME IN THE
EXTENDED FORECAST...BUT LEFT POPS ALONE FOR NOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 55 32 57 36 / 0 0 0 0
FSM 57 32 60 32 / 0 0 0 0
MLC 58 34 59 35 / 0 0 0 0
BVO 53 23 58 26 / 0 0 0 0
FYV 50 26 53 27 / 0 0 0 0
BYV 48 26 53 27 / 0 0 0 0
MKO 55 28 58 32 / 0 0 0 0
MIO 52 24 57 29 / 0 0 0 0
F10 55 31 58 34 / 0 0 0 0
HHW 61 39 60 38 / 0 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 9 PM WEDNESDAY TO 9 AM THURSDAY FOR OKZ060-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072.
FREEZE WATCH FROM 9 PM WEDNESDAY TO 9 AM THURSDAY FOR OKZ073-
OKZ074-OKZ075-OKZ076.
AR...FREEZE WARNING FROM 9 PM WEDNESDAY TO 9 AM THURSDAY FOR ARZ019-
ARZ020-ARZ029.
&&
SHORT TERM FORECASTER ID= 14
LONG TERM FORECASTER ID= 18Hazardous weather outlook, Oct 31, 9:37 AM CST, 18 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 937 AM CST TUE OCT 31 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 931 AM CST TUE OCT 31 2006 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. DISCUSSION... COLD FRONT HAS CLEARED THE FORECAST AREA AND NORTHERLY WINDS WILL PUSH MUCH COLDER AIR OVER THE REGION. NO SIGNIFICANT RAIN CAN BE EXPECTED WITH THE CLOUDS BEHIND THE FRONT. TEMPERATURES WILL SHOW ONLY MINOR RECOVER THIS AFTERNOON DUE TO THE CLOUD COVER OVER MOST OF THE AREA. CLOUDS WILL CLEAR FROM THE WEST TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... COOL AND DRY WEATHER IS EXPECTED THROUGH MUCH OF THE UPCOMING WEEK. A STRONG UPPER LEVEL TROUGH WILL MOVE INTO THE PLAINS STATES BY SUNDAY AND MONDAY...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS BACK TO THE REGION. THE EXACT STRENGTH AND TIMING OF THE SYSTEM ARE UNCERTAIN AT THIS TIME. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 3:45 AM CST | Freeze Watch | TSA | Haskell, Latimer, Pittsburg | 17 hr |
Nearby
Freeze Warnings in Oklahoma, 2006Freeze Warnings in Arkansas, 2006Every freeze warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.